# SDR CA991229061

- Difficulty date: November 30, 1999
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Pilats PC1245
- Aircraft time: 1,099 hours
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: 9595801511
- Condition: Seized
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON LANDING THE AIRCRAFT PULLED TO THE LEFT. MAINTENANCE DETERMINED THAT THE LEFT BRAKE ASSEMBLY WAS SEIZED/FROZEN.  DUE TO THE RUNWAY BEING SNOW COVERED, DIRECTIONAL CONTROL WAS MAINTAINED IN SPITE OF THE SEIZED BRAKE.
